Volume 17 Number 4
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 17
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
In  Forthcoming  Issues
HOMFLY-PT homology for general link diagrams and braidlike isotopy

Michael Abel

Generalized augmented alternating links and hyperbolic volumes

Colin Adams

Second mod $2$ homology of Artin groups

Toshiyuki Akita, Ye Liu

A characterization for asymptotic dimension growth

Goulnara Arzhantseva, Graham A. Niblo, Nick Wright, Jiawen Zhang

Loop homology of some global quotient orbifolds

Yasuhiko Asao

On the integral cohomology ring of toric orbifolds and singular toric varieties

Anthony Bahri, Soumen Sarkar, Jongbaek Song

Non-characterizing slopes for hyperbolic knots

Kenneth L. Baker, Kimihiko Motegi

Conformal nets IV: the 3-category

Arthur Bartels, Christopher L. Douglas, André Henriques

Inertia groups of high dimensional complex projective spaces

Samik Basu, Ramesh Kasilingam

On stability of asymptotic property C for products and some group extensions

Gregory Copeland Bell, Andrzej Nagórko

Higher cohomology operations and R-completion

David Blanc, Debasis Sen

Incomplete Tambara functors

Andrew J. Blumberg, Michael A. Hill

Representations of the Kauffman bracket skein algebra II: punctured surfaces

Francis Bonahon, Helen Wong

Slice implies mutant-ribbon for odd 5-stranded pretzel knots

Kathryn A. Bryant

Germs of fibrations of spheres by great circles always extend to the whole sphere

Patricia Cahn, Herman Gluck, Haggai Nuchi

9 generators of the skein space of the 3-torus

Alessio Carrega

Remarks on coloured triply graded link invariants

Sabin Cautis

DAHA and plane curve singularities

Ivan Cherednik, Ian Philipp

Higher Toda brackets and the Adams spectral sequence in triangulated categories

J. Daniel Christensen, Martin Frankland

Detecting essential surfaces as intersections in the character variety

Michelle Chu

Odd knot invariants from quantum covering groups

Sean Clark

Uniform fellow traveling between surgery paths in the sphere graph

Matt Clay, Yulan Qing, Kasra Rafi

The geometry of the knot concordance space

Tim Cochran, Shelly Harvey

3-manifolds built from injective handlebodies

James Coffey, Hyam Rubinstein

The localized skein algebra is Frobenius

Nel Abdiel, Charles Frohman

On the third homotopy group of Orr's space

Emmanuel D. Farjoun, Roman Mikhailov

On high-dimensional representations of knot groups

Stefan Friedl, Michael Heusener

Heegaard Floer homology and knots determined by their complements

Fyodor Gainullin

Infinite order corks via handle diagrams

Robert E. Gompf

Gorenstein duality for real spectra

John Greenlees, Lennart Meier

Equivariant iterated loop space theory and permutative G-categories

Bertrand J. Guillou, Jon Peter May

Categorial Models for Equivariant Classifying Spaces

Bertrand J. Guillou, Jon Peter May, Mona Merling

Stable Postnikov data of Picard 2-categories

Nick Gurski, Niles Johnson, Angélica M. Osorno, Marc Stephan

Links with finite $n$-quandles

Jim Hoste, Patrick D. Shanahan

Vanishing of L²-Betti numbers and failure of acylindrical hyperbolicity of matrix groups over rings

Feng Ji, Shengkui Ye

A second cohomology class of the symplectomorphism group with discrete topology

Ryoji Kasagawa

An algebraic model for rational SO(3)-spectra

Magdalena Kędziorek

Groups of homotopy classes of phantom maps

Hiroshi Kihara

Betti numbers and stability for configuration spaces via factorization homology

Ben Knudsen

Identifying lens spaces using discrete logarithms

Greg Kuperberg

Localization of cofibration categories and groupoid $c^*$-algebras

Markus Land, Thomas Nikolaus, Karol Szumiło

Width of a satellite knot and its companion

Zhenkun Li, Qilong Guo

The surgery exact triangle in Pin(2)-monopole Floer homology

Francesco Lin

Classification of tight contact structures on small Seifert fibered L-spaces

Irena Matkovic

Bounds on alternating surgery slopes

Duncan McCoy

The topological sliceness of 3-strand pretzel knots

Allison N. Miller

Non-existence of boundary maps for some hierarchically hyperbolic spaces

Sarah C. Mousley

Corrections to "Homotopy theory of nonsymmetric operads, I, II"

Fernando Muro

Presentably symmetric monoidal $\infinity$-categories are represented by symmetric monoidal model categories

Thomas Nikolaus, Steffen Sagave

Axioms for higher twisted torsion invariants

Christopher Ohrt

On growth of systole along congruence coverings of Hilbert modular varieties

Plinio G. P. Murillo

Link homology and equivariant gauge theory

Prayat Poudel, Nikolai Saveliev

Classifying spaces for 1-truncated compact Lie groups

Charles Rezk

An Infinite Family of Links with Critical Bridge Spheres

Daniel Rodman

Topologically slice knots that are not smoothly slice in any definite 4-manifold

Kouki Sato

Klein-four connections and the Casson invariant for non-trivial admissible $U(2)$ bundles

Christopher Scaduto, Matthew Stoffregen

Topological complexity of n points on a tree

Steven Scheirer

The closed-open string map for S^1-invariant Lagrangians

Dmitry Tonkonog

Super q-Howe duality and web categories

Daniel Tubbenhauer, Pedro Vaz, Paul Wedrich

Cosimplicial groups and spaces of homomorphisms

Bernardo Villarreal

A colored Khovanov spectrum and its tail for B-adequate links

Michael Willis

A generalized axis theorem for cube complexes

Daniel J. Woodhouse

An index obstruction to positive scalar curvature on fiber bundles over aspherical manifolds

Rudolf Zeidler

Quasi-stabilization and basepoint moving maps in link Floer homology

Ian Zemke

The unstabilized canonical Heegaard splitting of a mapping torus

Yanqing Zou